# SDR QXEA200700837

- Difficulty date: May 17, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,309 hours, 15,530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT OUTBOARD FLAP FORWARD INBOARD AND OUTBOARD MOUNT FITTINGS TO NR 4 CARRIAGE, HAVE FLAT SPOTS WORN ON ENDS.  REPAIRED IAW RD8/4-57-228.
